# SDR AALA202301198940

- Difficulty date: January 9, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751033
- Condition: Cracked
- Location: Bs 400-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT LEFT HAND BAFFLE LOCATED FROM BS 400 TO BS 460, WL 58, LBL 28. REPLACED BAFFLE PER AARD 51-00-05-1, DWG 143A7505, AND SRM 51-40-02.
